# SDR GTIA040478

- Difficulty date: April 28, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING L/E COMPARTMENT STA XRS267, L/E SUPPORT RIB IS CRACKED.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.
